| Model Number |
11823 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Codes |
Cerebrospinal Fluid Leakage (1772); Seroma (2069)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter revision kit function.Device was discarded and not returned for additional evaluation and investigation.It was reported that the seroma and csf leak was likely due to two areas of the catheter rubbing together over time and creating a hole.Per the instructions for use of the device, pump pocket seromas and tears and holes in the catheter are known possible risks of use of the device.(b)(4).
Event or Problem Description
Clinical specialist (cs) reported a catheter revision.It was reported that the patient had swelling at their pump pocket.It was believed that the swelling was due to a csf leak.When the catheter was revised, it was noted that it looked like two areas of the catheter had been rubbing against each other, creating a hole.The revised segment of catheter was discarded.